Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Clear Discharge With Red Blood Streaks While On Depo?

I am on the depo shot and have had normal periods the whole 6months on it but now into my seventh monthe I have had clear discharge with bright red blood streaks in it but only when I wipe and it lasted for about 2-3 days. What could this mean?? Also my husband and I have unprotected sex because I m on the shot.
Thu, 30 Dec 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Depo injection for long acting contraception has high dose Progesterone and hormone. This hormone has side effect of irregular periods, with profuse, scanty or no periods. This occurs off and on. Whatever type of menses you have, the contraception is continuous. Don't worry.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Vasudha Jayant Athavale, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Provera


Loading Online Doctors....
What Causes Clear Discharge With Red Blood Streaks While On Depo?

Hi, Depo injection for long acting contraception has high dose Progesterone and hormone. This hormone has side effect of irregular periods, with profuse, scanty or no periods. This occurs off and on. Whatever type of menses you have, the contraception is continuous. Don t worry. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Vasudha Jayant Athavale, General & Family Physician